# SDR 2011FA0000264

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: General aviation
- Make and model: Beech C 23
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 169160005
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION AND SEPARATION OF FWD RIBS ATTACHED TO FLAP ATTACH BRACKET. RT AND LT SIDE. CANNOT BE SEEN WITHOUT DOING SB27-3954. AFFECTS MODEL 19 SERIES, SERIALS MB-1 THROUGH MB-905, MODEL 23 SERIES, SERIALS M-1 THROUGH M-2392, MODEL 24 SERIES, SERIALS MA-1 THROUGH MA-368, MODEL 24R SERIES SIERRA, SERIALS MC-2 THROUGH MC-795, MODEL 76 DUCHESS, SERIALS ME-1 THROUGH ME-437.
